# SDR AALA972227

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP WING STRINGER CRACKED AT WS 686.50 AFT CENTER LINE.  REPAIRED STRINGER PER BOEING SERVICE BULLETIN 727-57A159.  (M)
